# SDR UALA2009100103087

- Difficulty date: September 30, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 52,380 hours, 7,538 cycles
- Engine: Pwa PW40903
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 10496
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, RT ENGINE GEN DRIVE LIGHT ILLUMINATED AND RT GEN OFF LIGHT ILLUMINATED, SHUT DOWN ENGINE.  RESTART ENG AND RIGHT GEN DRIVE LIGHT ILLUMINATED, GEN NOT POWERING BUS.  DISCONNECTED RIGHT IDG.  FOUND DELTA P POPPED.  NO CONTAMINATION TO EXTERNAL OIL COOLING CIRCUIT.  REPLACED IDG.
